Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Hastings, NE

April 2, 2007Sherman County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 2, 2007, 9:20 PM CDT for Sherman County, Nebraska. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2007, 9:20 PM CDT (02:20 UTC)
Expired
Apr 2, 2007, 10:15 PM CDT
In force
55 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Sherman County, NE

The radar

The Grand Island radar (KUEX), 115 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:54 PM CDTHAIL 0.75Loup City, NESOME PEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 8:25 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 030220
SVRGID
NEC163-030315-
/O.NEW.KGID.SV.W.0003.070403T0220Z-070403T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
920 PM CDT MON APR 2 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHERMAN COUNTY IN CENTRAL NEBRASKA

* UNTIL 1015 PM CDT

* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF LITCHFIELD TO 14
  MILES NORTHWEST OF LITCHFIELD TO 22 MILES WEST OF LITCHFIELD...OR
  ALONG A LINE EXTENDING FROM 12 MILES EAST OF BROKEN BOW TO 16 MILES
  SOUTHEAST OF BROKEN BOW TO 22 MILES NORTHEAST OF LEXINGTON...AND
  MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LITCHFIELD BY 940 PM CDT
  HAZARD BY 945 PM CDT
  LOUP CITY BY 950 PM CDT
  SHERMAN RESERVOIR DAM AND ROCKVILLE BY 1000 PM CDT
  ASHTON BY 1005 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4144 9921 4130 9920 4105 9920 4104 9876
      4114 9875 4139 9876

$$

AWJ
2 follow-up statements
000 
WWUS53 KGID 030238
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
938 PM CDT MON APR 2 2007

NEC163-030315-
/O.CON.KGID.SV.W.0003.000000T0000Z-070403T0315Z/
SHERMAN NE-
938 PM CDT MON APR 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SHERMAN COUNTY...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HAZARD TO 7 MILES WEST OF
LOUP CITY TO 12 MILES NORTHWEST OF LOUP CITY...OR ALONG A LINE
EXTENDING FROM 25 MILES NORTH OF KEARNEY TO 29 MILES EAST OF BROKEN
BOW TO 26 MILES EAST OF BROKEN BOW...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LOUP CITY BY 945 PM CDT
  SHERMAN RESERVOIR DAM BY 950 PM CDT
  ROCKVILLE AND ASHTON BY 1000 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4144 9921 4130 9920 4105 9920 4104 9876
      4114 9875 4139 9876

$$

AWJ
000 
WWUS53 KGID 030315
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT MON APR 2 2007

NEC163-030325-
/O.EXP.KGID.SV.W.0003.000000T0000Z-070403T0315Z/
SHERMAN NE-
1015 PM CDT MON APR 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR SHERMAN COUNTY EXPIRED AT 1015
PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
THE AREA...AND NO LONGER POSES A THREAT FOR SHERMAN COUNTY.

LAT...LON 4144 9921 4130 9920 4105 9920 4104 9876
      4114 9875 4139 9876

$$

AWJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 7:55 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 2, 7:55 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CDT MON APR 2 2007

.DISCUSSION...LATEST REGIONAL RADAR MOSAIC REVEALS A LINE OF
STRONG TO SEVERE CONVECTION OVER THE HIGH PLAINS OF WESTERN
NEBRASKA. THIS CONVECTION APPEARS TO BE RIDING ALONG THE NORTHERN
EDGE OF THE 850MB THETA E AXIS STRETCHING FROM WESTERN NEBRASKA
INTO SOUTH CENTRAL NEBRASKA. LOOKS AS THOUGH THE CONVECTION WILL
CONTINUE TO PROPAGATE ALONG THE THETA E AXIS INTO THE LATE EVENING
TO OVERNIGHT HOURS WHICH SHOULD BRING AT LEAST SOME SCATTERED
CONVECTION TO MOST OF THE FORECAST AREA. BASED ON THIS
SETUP...HAVE INCREASED PRECIPITATION CHANCES FOR THE ENTIRE
FORECAST AREA THIS EVENING AND EARLY OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT MON APR 2 2007/

SHORT TERM...TONIGHT THROUGH 12Z WEDNESDAY. UPPER WAVE STILL TO OUR
WEST WILL CONTINUE TO MOVE EAST TONIGHT. SURFACE LOW IN WESTERN HIGH
PLAINS WILL ALSO TRACK EAST ACROSS THE AREA. WARM FRONT EXTENDS
ALONG KANSAS/NEBRASKA BORDER AND HAS NOT MOVED MUCH TODAY. AS UPPER
SYSTEM GETS CLOSER...EXPECT THIS BOUNDARY TO DRIFT NORTHWARD. BETTER
DYNAMICS ARRIVE WITH UPPER SYSTEM AND THE LOW LEVEL JET WILL GET
GOING AFTER DARK WILL PROVIDE A CHANCE FOR THUNDERSTORMS. BEST
CHANCES WILL BE EAST OF HIGHWAY 281 FROM BELOIT KS TO GRAND ISLAND
NEBR. THE AREA NORTH OF GRAND ISLAND IN THE ORD AREA WILL ALSO BE
FAVORED AREA TONIGHT. FRONT PUSHES ITS WAY ACROSS THE AREA AFTER
MIDNIGHT AND TAKES CHANCE FOR PRECIP WITH IT.

A COOLER DAY FORECAST FOR TUESDAY WITH COLD AIR ADVECTION BEHIND
THE FRONT. TEMPS WILL STRUGGLE TO MAKE THE UPPER 40S OR LOWER 50S
UNDER PARTLY CLOUDY SKIES.  SURFACE RIDGE STILL ON TOP OF US
TUESDAY NIGHT AND WILL CONTINUE TO KEEP COLD AIR OVER THE REGION
WITH LOW TEMPS BOTTOMING OUT IN THE MIDDLE 20S TO AROUND 30.

LONG TERM...BEGINNING 12Z WEDNESDAY

LONG TERM FORECAST STARTS OFF COOL AND DRY AS SURFACE RIDGING
REMAINS IN PLACE OVER THE REGION. MOSTLY SUNNY TO PARTLY CLOUDY
SKIES REMAIN LIKELY WEDNESDAY AS HIGH LEVEL CLOUDS SPILL OVER THE
WESTERN CONUS TROUGH AND DRIFT INTO OUR AREA VIA THE JET STREAM.

WEDNESDAY NIGHT BECOMES A BIT MORE INTERESTING AS THE SURFACE RIDGE
SLIDES OFF TO OUR EAST A BIT...THUS ALLOWING SURFACE WINDS TO VEER
FROM THE NORTH TO MORE OF A NORTHEAST TO EASTERLY DIRECTION. THE
RESULTING UPSLOPE FLOW...WORKING IN CONCERT WITH AN APPROACHING MID
LEVEL IMPULSE...MAY PRODUCE ENOUGH LIFT TO PRODUCE PRECIPITATION
OVER THE CWA BY EARLY THURSDAY MORNING. FORECAST SOUNDINGS INDICATE
THE COLUMN WILL CERTAINLY BE COLD ENOUGH FOR SNOW DURING THIS TIME
PERIOD AND AS A RESULT...HAVE GONE AHEAD AND INSERTED SLIGHT CHANCES
FOR LIGHT RAIN AND LIGHT SNOW ACROSS THE CWA. CURRENT THINKING IS
LIGHT SNOW WILL DEVELOP ACROSS NORTHWESTERN PORTIONS OF THE
CWA...WITH MORE OF A RAIN / SNOW MIX ACROSS WEST CENTRAL PORTIONS OF
THE CWA BY EARLY MORNING THURSDAY. PRECIPITATION WILL THEN SPREAD
ACROSS THE REST OF THE CWA AFTER SUNRISE THURSDAY AS THE MID LEVEL
IMPULSE OVERTAKES THE AREA. LIGHT SNOW SEEMS PLAUSIBLE ACROSS
NORTHERN PORTIONS OF THE CWA...WITH A RAIN AND SNOW MIX FARTHER
SOUTH. DAYTIME HEATING SHOULD WARM THE LOW LEVELS ENOUGH FOR SNOW TO
TRANSITION TO RAIN ACROSS MOST LOCATIONS BY MID DAY. SLIGHT CHANCES
FOR LIGHT RAIN THEN PERSIST THROUGH THE AFTERNOON...BEFORE POSSIBLY
TRANSITIONING BACK TO SNOW ACROSS SOUTHERN PORTIONS OF THE CWA AFTER
SUNSET. PRECIPITATION SHOULD COME TO AN END ALL TOGETHER BY MIDNIGHT
AS SUBSIDENCE SETTLES IN BEHIND THE MID LEVEL IMPULSE. AFTERNOON
HIGH TEMPERATURES ARE ALSO SOMEWHAT TRICKY FOR THURSDAY. I DID LOWER
AFTERNOON TEMPERATURES SOMEWHAT INTO THE LOWER 40S ACROSS THE
NORTHERN TWO THIRDS OF THE CWA...AND INTO THE MID 40S ACROSS THE
SOUTH. THE COMBINATION OF UPSLOPE FLOW...CLOUD COVER...AND WHAT MAY
BE PERSISTENT PRECIPITATION COULD RESULT IN COOLER THAN FORECAST
TEMPERATURES. THURSDAY MORNING LOW TEMPERATURES RANGING FROM THE
UPPER 20S TO LOWER 30S RESULTS IN A DAYTIME DIURNAL OF ABOUT 13
DEGREES FOR MOST LOCATIONS...SO I AM CONTENT TO WITH THURSDAYS HIGHS
FOR THE TIME BEING.

THERE ARE INDICATIONS OF OTHER SUBTLE MID LEVEL IMPULSES PUSHING
THROUGH THE AREA LATE FRIDAY AND AGAIN ON MONDAY. GIVEN THE
UNCERTAINTY OF THESE IMPULSES 5-7 DAYS OUT HOWEVER...HAVE OPTED TO
KEEP THE REMAINDER OF THE LONG TERM DRY. TEMPERATURES WILL CONTINUE
AT BELOW CLIMO WITH HIGHS IN THE 40S AND 50S...LOW IN THE 20S AND
30S.

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 2, 8:59 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT MON APR 2 2007

NEZ039>041-046>049-060>064-073>077-084>087-031200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
859 PM CDT MON APR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA GENERALLY NORTH OF A FRANKLIN TO HOLDREGE TO JOHNSON
LAKE LINE.

.DAY ONE...TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MOST OF
CENTRAL AND SOUTH CENTRAL NEBRASKA THIS EVENING AND EARLY
OVERNIGHT. THESE STORMS WILL BE CAPABLE OF WIND GUSTS UP TO 70 MPH
AND HAIL UP TO THE SIZE OF QUARTERS. THESE STORMS ARE THEN
EXPECTED TO EXIT THE AREA DURING THE MID TO LATE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 2 AM.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-NEZ072-082-083-031200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GOSPER-FURNAS-HARLAN-
859 PM CDT MON APR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS ALONG
WITH GOSPER...FURNAS AND HARLAN COUNTIES IN SOUTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A BAND OF THUNDERSTORMS ARE EXPECTED TO MOVE EAST INTO PORTIONS OF
FAR SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS BY MID
EVENING. A FEW OF THESE STORMS MAY BE STRONG WITH HAIL UP TO
NICKEL SIZE AND WIND GUSTS UP TO 50 MPH POSSIBLE. THESE STORMS ARE
NOT EXPECTED TO EXIT THE AREA UNTIL THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Apr 2, 8:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     5 NNW GOTHENBURG        41.00N 100.20W
04/02/2007  M76 MPH          DAWSON             NE   TRAINED SPOTTER

&&

LEW
Local storm report, Apr 2, 9:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
906 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TSTM WND GST     COZAD                   40.86N 99.99W
04/02/2007  M63 MPH          DAWSON             NE   AMATEUR RADIO

&&

LEW
Local storm report, Apr 2, 9:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             GOTHENBURG              40.93N 100.16W
04/02/2007  E0.75 INCH       DAWSON             NE   LAW ENFORCEMENT

            STRONG WINDS NO SPEED GIVEN

&&

LEW
Local storm report, Apr 2, 9:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
914 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E1.00 INCH       DAWSON             NE   AMATEUR RADIO

            NICKEL TO QUARTER SIZED HAIL.

&&

LEW
Local storm report, Apr 2, 9:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
917 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E0.75 INCH       DAWSON             NE   CO-OP OBSERVER

0915 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E0.75 INCH       DAWSON             NE   LAW ENFORCEMENT

            COVERING GROUND ON WEST SIDE OF TOWN

&&

LEW

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:27 PM CDTSevere Thunderstorm WarningGIDDawson63 min
Apr 2, 9:24 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Kearney, Phelps66 min
Apr 2, 10:02 PM CDTSevere Thunderstorm WarningGIDHall, Howard40 min
Apr 2, 10:28 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick38 min
Apr 3, 4:18 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Fillmore, Franklin, Greeley and 13 more12 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.